# SDR SWIA2019103046622

- Difficulty date: October 3, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 40,232 hours, 35,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 LBL 27.0 INBOARD HALF OF POST IS CRACKED AT BOTTOM FASTENER. (C-CHECK) RO: 10/26/2019 PERFORMED MAJOR  REPAIR TO F.S. 409 POST IAW REO.
